Communications in Mathematical Physics

Conditions on a connection to be a metric connection

B. G. Schmidt

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 29, Number 1 (1973), 55-59.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103858479

Mathematical Reviews number (MathSciNet)
MR0322726

Zentralblatt MATH identifier
0243.53019

Subjects
Primary: 53C05: Connections, general theory

Citation

Schmidt, B. G. Conditions on a connection to be a metric connection. Communications in Mathematical Physics 29 (1973), no. 1, 55--59. http://projecteuclid.org/euclid.cmp/1103858479.


Export citation